Universidad Complutense de Madrid
E-Prints Complutense

On classes of maps which preserve finitisticness

Impacto

Downloads

Downloads per month over past year

Koyama, Akira and Morón, Manuel A. (2002) On classes of maps which preserve finitisticness. Proceedings of the American Mathematical Society, 130 (10). pp. 3091-3096. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

297kB

Official URL: http://www.ams.org/journals/proc/2002-130-10/S0002-9939-02-06402-X/S0002-9939-02-06402-X.pdf


URLURL Type
http://www.ams.orgOrganisation


Abstract

We shall prove the following: ( 1) Let r : X --> Y be a refinable map between paracompact spaces. Then X is finitistic if and only if Y is finitistic. ( 2) Let f : X --> Y be a hereditary shape equivalence between metric spaces. Then if X is finitistic, Y is finitistic.


Item Type:Article
Uncontrolled Keywords:Cell-like maps; cohomological dimension; refinable maps; property-c; spaces; finitistic spaces; refinable maps; c-refinable maps; hereditary shape equivalences; extension dimension; cohomological dimension
Subjects:Sciences > Mathematics > Topology
ID Code:15291
Deposited On:21 May 2012 09:41
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page